# SDR AU970218

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172G
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 0532001
- Condition: Cracked
- Location: Horizontal Stabi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER FORWARD SPAR CRACKED AT CENTRE LIGHTENING HOLE AS INDICATED IN SEB 94-8 - CRACK LENGTH APPROXIMATELY 10MM (0.393IN) - SUSPECT PROBLEM CONTRIBUTED TO BY INCORRECT GROUND HANDLING
